# SDR AUS20010978

- Difficulty date: August 30, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- Propeller: Rotol R321482F8
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pipe
- Part number: 31036471
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, K, J
- Precautionary procedure: O

## Discrepancy

(AUS) RT ENGINE OIL PIPE FROM PROPELLER PITCH CONTROL TO PROPELLER GOVERNOR CRACKED. LOSS OF ENGINE OIL.
